# SDR FDEA202111082795

- Difficulty date: November 8, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N862FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37733
- Aircraft time: 39,788 hours, 6,362 cycles
- System (JASC): 2620 · Extinguishing System
- Part: None
- Part number: 4738763
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

STATUS MSG SHOWN: "BOTTLE 2A CARGO,BOTTLE 2B CARGO, BOTTLE 2C CARGO" , MAT   EXISTING FAULT MAINTENANCE MSG SHOWN:"26-40781, 26-40783, 26-40785"   LOWER CARGO FIRE BOTTLE 2A, 2B&2C REMOVED,INSTALLED AND FLUSHED AS PER B777AMM   26-23-01-4 REV93.4. LOWER CARGO FIRE EXTINGUSHIING FILTER REMOVED AND REPLACED AS   B777 AMM 26-23-04-4 REV 93.4. LOWER CARGO FIRE EXTINGUISHING FLOW VALVE REMOVED   AND REPLACED AS PER B777 AMM 26-23-05-4 REV 93.4. CARRIED OUT CARGO FIRE   EXTINGUISHING BOTTLE PRESSURE SW OPS TEST AS PER B777 AMM 26-23-00-710-801 REV   93.4. CARRIED OUT FIRE EXTINGUISHING SQUIBS OPS TEST AS PER B777 AMM 26-23-00-710-802   REV 93.4. CARRIED OUT FIRE EXTINGUISHING TUBING LEAKAGE AND BLOCKAGE FUNCTIONAL   TEST AS PER B777 26-23-00-730-802 REV 93.4.ALL TEST FOUND SATISFACTORY. THE REPAIR   CLASSIFIED AS MINOR PER GMM 06-2-100.   NOTE: FIRE EXTINGUISHER OFF 2A P/N:473876-3, S/N: 1873BA, 2B P/N:473876-3,   S/N:4180BA, 2C P/N: 473876-3, S/N:2302BA.   FIRE EXTINGUISHER ON 2A P/N: 473876-3, S/N: 2303BA, 2B P/N: 473876-3, S/N: 57902EL, 2C P/N:   473876-3, S/N: 1534BA.
